# SDR 07FDEA00057

- Difficulty date: January 9, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 48,114 hours, 7,528 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Duct
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TELESCOPIC DUCT OUTBOARD CUTOUT FOUND CRACKED.  REPAIRED AS PER SRM 57-10-00 FIGURE 42 VOLUME I AND FEDEX E.A. #1-5710-107766,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
